# SDR IXXA202512109085

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,676 hours, 26,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 106343
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS IN FORWARD GALLEY INOPERATIVE. REMOVED AND REPLACED BATTERY PACK IN FORWARD GALLEY AFT OF ENTRANCE LIGHT PANEL IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD.
